MathSciNet Relay Station
MathSciNet bibliographic data
MR2501298 37C40 (37A35 37B40 37E05 37E10)
Downarowicz, Tomasz; Maass, Alejandro Smooth interval maps have symbolic extensions: the antarctic theorem. Invent. Math. 176 (2009), no. 3, 617–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement